# SDR HNAA2018122800330

- Difficulty date: December 26, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 34,817 hours, 30,283 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Malfunctioned
- Location: Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: BRAKE HOT INDICATION AFTER T/O, EXTINGUISH AFTERLANDING
                                          
ACTION TAKEN: MX ISOLATED TO #3 BRAKE TEMP SENSOR, R&R'D #3 BRAKE TEMP SENSOR IAW AMM 32-47-01.
